# SDR AALA201708089007

- Difficulty date: August 2, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 1,919 hours, 747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AIRCRAFT SLIDE COVER PANEL LOOSE, AFT OF WING ON AIRCRAFT LEFT. SECURED L3 DOOR SLIDE COVER PANEL PER AMM 52-20.
